Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Elastic-plasitc torsion of a square bar


Author: Tsuan Wu Ting
Journal: Trans. Amer. Math. Soc. 123 (1966), 369-401
MSC: Primary 73.49
MathSciNet review: 0195316
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 73.49

Retrieve articles in all journals with MSC: 73.49


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0195316-5
Article copyright: © Copyright 1966 American Mathematical Society